MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II; HEPATITIS B TEST

ROCHE DIAGNOSTICS ELECSYS HBSAG II; HEPATITIS B TEST
Catalog Number 07251076190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter alleged discrepant results with the hbsag g2 elecsys e2g 300 assay on the cobas e 801 module.The customer reported that one patient sample initially tested positive but was later determined to be negative based on confirmatory testing.
 
Additional Manufacturer Narrative
The reported event occurred on a cobas e 801 analyzer (serial number: (b)(6).The investigation determined that the elecsys hbsag ii assay performed within its specified specificity of 99.88%.False-positive results are an expected occurrence at a frequency consistent with the assay's specificity.No additional data or statistical analysis was provided by the customer to evaluate whether the observed.Frequency of false-positive results exceeded the expected rate.The case was closed as no further information was available to support additional investigation.

Brand Name
ELECSYS HBSAG II
Common Device Name
HEPATITIS B TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23065074
Report Number1823260-2025-02923
Device Sequence Number15963665
Product Code LOM
UDI-Device Identifier04015630940028
UDI-Public04015630940028
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P160019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07251076190
Device Lot Number454095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown